U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

Help with a sudden jumpiness when valium wears off?

1 doctor answer1 doctor weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Valium wearing off: Valium has long half life & can stay in your system up to 100 hours. Safest to try is an antihistamine at times when jumpiness sets in.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 44-year-old member asked:
1 doctor answer3 doctors weighed in
A 30-year-old member asked:
1 doctor answer1 doctor weighed in
A 44-year-old member asked:
1 doctor answer1 doctor weighed in
A 22-year-old male asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 29, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.